MathSciNet Relay Station
MathSciNet bibliographic data
MR2729729 92D30 (34C23)
Wan, Hui; Zhu, Huaiping The backward bifurcation in compartmental models for West Nile virus. Math. Biosci. 227 (2010), no. 1, 20–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement